MAUDE Adverse Event Report: MIS Implants Technologies Ltd. C1 coni. con. implant D4.20 L8mm, SP; implant, endosseous, root-form

MIS Implants Technologies Ltd. C1 coni. con. implant D4.20 L8mm, SP; implant, endosseous, root-form
Catalog Number C1-08420
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury

Brand Name
C1 coni. con. implant D4.20 L8mm, SP
Common Device Name
implant, endosseous, root-form
Manufacturer (Section D)
MIS Implants Technologies Ltd.
p.o. box 7
2015600 bar lev industrial
IS 
Manufacturer (Section G)
MIS Implants Technologies Ltd.
p.o. box 7
2015600 bar lev industrial par
IS  
Manufacturer Contact
dan eager
221 w. philadelphia st.
suite 60w
york, PA 17401
1(717)845-7511
MDR Report Key50937679
Report Number3004203816-2026-27802
Device Sequence Number15886316
Product Code DZE
UDI-Device Identifier07290108992021
UDI-Public07290108992021
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K112162
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberC1-08420
Device Lot NumberW24004900
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown